# SDR CA190722013

- Difficulty date: July 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,901 hours
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Relay
- Part number: MS24166D1
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) REPEATED STANDBY PITOT HEAT CAUTION IN FLIGHT, PITOT TUBE AND TMU WERE REPLACED BUT THE DEFECT RETURNED, MTC`S TROUBLESHOOTING INDICATE THAT TAPPING THE RELAY RECTIFIED THE FAULT. THE RELAY WERE PREVIOUSLY REPLACED 9 DAYS AGO. THE 3000-K5 RELAY WERE REPLACED AND THE STANDBY PITOT HEAT WERE TESTED WITH NO FURTHER FAULT NOTED. NO REPEATED FAULT NOTED TO DATE. (TC# 20190722013)
